# SDR SWAA2016060152177

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 36,976 hours, 21,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT GIRT BAR BRACKET LOOSE.  INSTALLED FASTENER AT GIRT BAR BRACKET IAW MM.
